# SDR 2002FA0001060

- Difficulty date: August 30, 2002
- Submitted: September 16, 2002
- Operation: General aviation
- Aircraft: N5403M
- Make and model: Cessna 402B
- Aircraft serial: 402B0003
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: MS252534
- Condition: Faulty
- Location: Mlg
- Component: Safety Switch, Cessna
- Component part number: 2VA20
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WILL NOT RETRACT.  DURING NORMAL TAKEOFF, FAULTY SWITCH FOUND ON.  SAFETY SWITCH ASSEMBLY ON LT MLG ASSEMBLY.  REPLACED SWITCH AND CHECK OPS OK.  AIRCRAFT RETURNED TO SERVICE.
